MAUDE Adverse Event Report: STERILMED, INC. ENDOPATH XCEL BLADELESS OPTIVIEW TECHNOLOGY W/STABILITY SLEEVE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY, REPROCESSED

STERILMED, INC. ENDOPATH XCEL BLADELESS OPTIVIEW TECHNOLOGY W/STABILITY SLEEVE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY, REPROCESSED
Catalog Number ETH2B5LT
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was discarded, therefore no product failure analysis can be conducted and device malfunction cannot be confirmed.Since no lot number was provided, no device history record (dhr) review could be performed.Manufacturer's ref.No: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a laparoscopy procedure with a endopath xcel blade-less optiview technology w/stability sleeve and the physician reported debris in obturator while using reprocessed trocar.The device did contact the patient.However, there was no patient consequence.This event has been assessed as reportable.

Brand Name
ENDOPATH XCEL BLADELESS OPTIVIEW TECHNOLOGY W/STABILITY SLEEVE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY, REPROCESSED
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
MDR Report Key8190394
Report Number2134070-2018-00116
Device Sequence Number2112446
Product Code NLM
UDI-Device Identifier10888551010795
UDI-Public10888551010795
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K043592
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberETH2B5LT
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2018
Initial Report FDA Received Date12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1